# SDR 97ZZZX4573

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300CP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7249
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Hinge
- Part number: 11722201103
- Condition: Cracked
- Location: Equip Deck
- Part time: 248 hours
- Component: 117222061
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOWERING OF THE OPTIONAL EQUIPMENT DECK PANEL, NOTED THE LEFT HAND HINGE ASSY WAS CRACKED IN HALF.  FURTHER INSPECTION REVEALED RIGHT HAND HINGE CRACKED AND FAILURE WAS IMMINENT.  MATERIAL THICKNESS AND TYPE ARE NOT SUFFICIENT TO SUPPORT PANEL WITH OPTIONAL EQUIPMENT INSTALLED.  NEW HINGES FROM MANUFACTURER WITH SAME PART NUMBER WERE LARGER AND MADE OF DIFFERENT MATERIAL.
